Absolute stability of systems with multiple non-linearities

Srinath, M. D. ; Thathachar, M. A. L. ; Ramapriyan, H. K. (1968) Absolute stability of systems with multiple non-linearities International Journal of Control, 7 (4). pp. 365-375. ISSN 0020-7179

Full text not available from this repository.

Official URL: http://www.tandfonline.com/doi/abs/10.1080/0020717...

Related URL: http://dx.doi.org/10.1080/00207176808905617


A frequency-domain criterion for the asymptotic stability-in-the-large of systems containing many non-linearities is derived in terms of the positive realness of the product of a diagonal multiplier matrix and the transfer function matrix of the linear part. Several sub-classes of monotonically increasing non-linear functions are considered and it is shown that the elements of the multiplier matrix can be permitted to have complex conjugate poles and zeros whon the non-linearities possess at least a restricted odd asymmetry. A Lyapunov function of the quadratic plus multi integral type and a matrix version of the Meyer-Kalman-Yakubovich lemma are used in deriving the results.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Group.
ID Code:51365
Deposited On:28 Jul 2011 11:53
Last Modified:28 Jul 2011 11:53

Repository Staff Only: item control page